# SDR UALA2011022400936

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 65,202 hours, 19,884 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1640, RBL 30, RBL 19, RBL 13, AND RBL 10.  MAJOR REPAIR ACCOMPLISHED: FOUND TO BE OUT OF LIMITS, R & R DAMAGED SECTION IAW SRM.
